# SDR MALA040442

- Difficulty date: June 4, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, FS 723 RT FUSELAGE HAS A DENT PWI 203077.  CUT OUT DAMAGED AREA, ACCOMPLISHED HFEC, FABRICATED AND INSTALLED A DOUBLER REPAIR IAW MESABA EO S53229.
